# SDR FDEA202207131716

- Difficulty date: July 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09352
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 EACH FASTENER HOLES #6 , #8 , #11 , #14 , #33 , #34 , # 35, # 36 FOUND CRACK INDICATION   DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS =   713.6 .   RIGHT HAND LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STATION XORS=683.4 AND   STATION XORS=713.6 08 EACH HOLES #6 , #8 , #11 , #14 , #33 , #34 , # 35, # 36 BUSHING REPAIR   CARRIED OUT AS PER MD11 SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO BE   CARRIED OUT AT 2000 FLIGHT CYCLES AFTER BUSHING REPAIR COMPLETION AND   REPETITIVE INSPECTION TO BE CARRIED OUR AT EVERY 2000 FLIGHT CYCLES BY HIGH   FREQUENCY EDDY CURRENT INSPECTION METHOD PER MD11 SRM 57-20-02-2R REPAIR 5   FIGURE 202 TABLE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
